# SDR SWI2023F00426

- Difficulty date: July 24, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE - TOP L/H SIDE - @ 67.5% REAR SPAR DATUM - FWD BRACKET CONNECTING FUSELAGE TO VERTICAL PYLON @ 67.5% DISPLAYING EVIDENCE OF CRACKING     (C-CHECK RO 10/4/2023)    REPAIRED LH FWD DRAG ANGLE AT AFT FUSELAGE LH 67.5% REAR SPAR VERTICAL STABILIZER REF-CRJ-700 SRM 55-31-00-201-001 A01. COMPLIED WITH TASK 51-900-1002-SKY. NO ADDITIONAL DEFECTS NOTED. SEE CONTINUE CARD FOR DETAILS.
